# SDR AALA202102149006

- Difficulty date: February 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 67,206 hours, 30,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR ASSIST BOTTLE LOW PRESSURE. TEMPERATURE 50 FAHRENHEIT WITH 1100 PSI. SERVICED R1 DOOR ASSIST BOTTLE PER AMM 52-10-00.
